# SDR MWEA060143

- Difficulty date: July 11, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 43,020 hours, 44,985 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365445
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL AT LEFT DOOR, GIRT BAR ATTACH POINT INSERTS BAD AND PANEL BROKEN AT CORNER.  FABRICATED AND INSTALLED INSERTS.
